Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926077
On autoregressive errors in singular systems of equations
Haupt H, Oberhofer W (2005)
Economics Bulletin 3(54): 1-3.
PUB
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926081
Fully restricted linear regression: A pedagogical note
Haupt H, Oberhofer W (2002)
Economics Bulletin 3(1): 1-7.
PUB
 

Filter und Suchbegriffe

keyword="OLSE"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung